# SDR DHL2005807544

- Difficulty date: May 25, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL SKIN CORRODED STA 1395.000 L-34R - 35R.   REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  REMOVED CORROSION  IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS.  CUT OUT DAMAGED SECTION,  PERFORMED DETAIL VISUAL INSP NO CRACK FOUND.  FABRICATED EXTERNAL REPAIR DOUBLER, 16 EA INTERNAL REPAIR FINGER DOUBLER, 12EA INTERNAL REPAIR STRAPS (AL7075T6 0.125) AND NEW SKIN SECTION IAW BOEING ROD SKETCH 05-05-02-002,  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED PRC TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW ROD SKETCH BOEING 05-05-02-002, ED SEMAN 3945-2, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1.
